MAUDE Adverse Event Report: COOK INC ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G06909
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b - product code: additional product codes: gbo, lje.E1 - country: hk.G4 - pma/510(k) #: exempt.H3 - device evaluated by mfg? the complaint device will not be returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the blue flexible stiffening cannula was difficult to remove from the ultrathane ring biliary duct drainage catheter during a percutaneous transhepatic biliary drainage (ptbd) procedure for an unknown patient.The user noted that the plastic stiffening cannula became jammed inside the catheter after positioning, resulting in the inability to form the pigtail curl in the patient.The drainage catheter and flexible stiffening cannula were then removed from the patient as a unit and a new like device was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.A photo of the device provided by the customer confirms that the stiffening cannula was lodged in the catheter.

Brand Name
ULTRATHANE RING BILIARY DUCT DRAINAGE CATHETER
Common Device Name
FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24782266
Report Number1820334-2026-00369
Device Sequence Number14985819
Product Code FGE
UDI-Device Identifier00827002069091
UDI-Public(01)00827002069091(17)281110(10)16861892
Combination Product (Y/N)N
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06909
Device Catalogue NumberULT8.5-38-50-P-32S-RING
Device Lot Number16861892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown